you definately have something going on there..
Report any side effects to your doctor. Some side effects may be serious, including:
fever, chills, cough, body aches, joint pain, weakness, vomiting, or other flu symptoms;
nausea, vomiting, stomach pain, jaundice (yellowing of your skin or eyes);
pain or burning when you urinate;
more frequent or urgent urinating;
blood in your urine, lower back pain;
pain or swelling in your testicles;
easy bruising or bleeding;
eye pain, redness, watering, severe burning or itching; or
vision changes, increased sensitivity to light
who is your uro...where is surgery being done?
For SURE call your uro. Three weeks is a long time to have the problems you describe at the level you describe them. He may want to scope you to see if there is anything that can be seen.
I had all sorts of prostate issues prior to my surgery. It is sometime hard to tell really where the pain is originating due to referred pain that is common in that area. It can feel like the penis or bladder when it is prostate. It could be you have an infection. I know I had a couple of prostate infections that were really nasty and required a 30 day dose of antibiotics to get it under control.
Definitely give your uro a call about this in any case.
In a nutshell, my surgery is scheduled for 12/15 and I stopped BCG treatments after number 4. The BCG side effects were becoming horrible and my uro didn't see a need to go through all 6 if I was having the RC. The last BCG treatment was about 3 weeks ago.
Ever since the last BCG I have had pain and complications. It was really bad for a week after the last treatment and seemed to subside somewhat as time went on, that is until last Friday. Since then I am urinating a minimum of once an hour and it is extremely painful. I have also started passing clots again although they are much smaller than right after the BCG. Not only am I experiencing pain urinating but I also have pain in the abdomen area, right where I think my bladder is located. Also, a sharp pain once in a while from the prostate. I have this feeling that my plumbing is really messed up! I began taking Prosed and Flomax on Friday but it really hasn't helped much at all. Had a few Vicodin left over from biopsy and took those which seemed to help for a couple of hours. Haven't slept more than an hour at a time for 3 nights running.
I am just so tired from dealing with BC for the last 5 years. I know I have a long road ahead once I have the surgery so I was really hoping my quality of life the last 4 weeks before that chapter would be somewhat pleasant and pain free. Sorry for the whine.
Does this sound like something I should call my uro about? Could this be considered normal?